# SDR AALA202512175969

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 70,474 hours, 30,274 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Zone 500 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF WHEN FLAPS WERE RETRACTED THE LEADING EDGE FLAPS TRANSIT LIGHT REMAINED ILLUMINATED AND THE NUMBER 2 SLAT TRANSIT LIGHT REMAINED ON. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. PERFORMED TROUBLESHOOTING, PER FIM 27-88-00-810-804 , HARD FAULTON FSEU 27-81203, SLAT 2 PROXIMITY SENSOR S997, PERFORMED WIRING CHECKS FROM FSEU RACK J7 AND K7 TO RED AND BLUE WIRES TO SENSOR 997 WIRING CHECKS GOOD, YELLOW GROUND WIRE AT PROX SENSOR S997 ALSOCHECKS GOOD. REMOVED AND REPLACAED S997 SENSOR. PER AMM 27-88-11. OPERATIONAL CHECKS GOOD.
